# SDR UHLA2014082200559

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 23,630 hours, 14,536 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATES OPEN IN FLIGHT.  PERFORMED FIM TASK 52-72-00. RESET MAU 3 AND 2 POWER CIRCUIT BREAKER AS REQUIRED. FAULT CLEARED. NO DEFECTS NOTED AT THIS TIME. APPEARS TO BE TRANSITORY CONDITION OF PSEM.
